Alert archive / Pennsylvania / Wind Advisories in 2019

Wind Advisory 2, NWS Pittsburgh, PA

February 12, 20199 counties in West Virginia; 11 counties in Ohio; 14 counties in Pennsylvania

NWS Pittsburgh, PA issued this wind advisory at Feb 12, 2019, 2:19 PM EST for 9 counties in West Virginia; 11 counties in Ohio; 14 counties in Pennsylvania. It took effect at Feb 12, 2019, 7:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2019, 2:19 PM EST (19:19 UTC)
In effect from
Feb 12, 2019, 7:00 PM EST
Expired
Feb 13, 2019, 4:00 PM EST
In force
21 hr
Issued by
NWS Pittsburgh, PA
All 34 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Fayette County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Monongalia County, WV, Ohio County, WV, Preston County, WV, Tucker County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 28 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

345 
WWUS71 KPBZ 121919
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
219 PM EST Tue Feb 12 2019

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-130800-
/O.NEW.KPBZ.WI.Y.0002.190213T0300Z-190213T2100Z/
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-
Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-
Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, New Philadelphia, Dover, Carrollton, Malvern, 
East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, 
Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, 
Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, 
Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, 
Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, 
Thomas, and Canaan Valley
219 PM EST Tue Feb 12 2019

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST
WEDNESDAY...

The National Weather Service in Pittsburgh has issued a Wind
Advisory, which is in effect from 10 PM this evening to 4 PM EST
Wednesday.

* WINDS...West 10 to 25 mph with gusts up to 50 mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind speeds greater than 30 mph, or
gusts in excess of 45 mph are expected. Winds this strong can
make driving difficult, especially for high profile vehicles. Use
extra caution.

Please report down trees or branches by calling 412-262-1988,
posting to the NWS Pittsburgh Facebook page, or using Twitter
@NWSPITTSBURGH

&&

$$
4 follow-up statements
792 
WWUS71 KPBZ 122311
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
611 PM EST Tue Feb 12 2019


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-130715-
/O.EXT.KPBZ.WI.Y.0002.190213T0000Z-190213T2100Z/
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-
Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-
Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, New Philadelphia, Dover, Carrollton, Malvern, 
East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, 
Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, 
Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, 
Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, 
Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, 
Thomas, and Canaan Valley
611 PM EST Tue Feb 12 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WIND...Southwest 10 to 20 mph with gusts up to 45 mph.

* IMPACTS...Gusty wind will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind speeds greater than 30 mph, or
gusts in excess of 45 mph are expected. Winds this strong can
make driving difficult, especially for high profile vehicles. Use
extra caution.

Please report down trees or branches by calling 412-262-1988,
posting to the NWS Pittsburgh Facebook page, or using Twitter
@NWSPITTSBURGH

&&

$$
110 
WWUS71 KPBZ 130702
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
202 AM EST Wed Feb 13 2019


MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>514-131515-
/O.CON.KPBZ.WI.Y.0002.000000T0000Z-190213T2100Z/
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-
Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-
Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, New Philadelphia, Dover, Carrollton, Malvern, 
East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, 
Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, 
Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, 
Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, 
Rowlesburg, Hazelton, Parsons, Hendricks, Saint George, Davis, 
Thomas, and Canaan Valley
202 AM EST Wed Feb 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WIND...Southwest 15 to 25 mph with max gusts between 40 and 50 
  mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind speeds greater than 30 mph, or
gusts in excess of 45 mph are expected. Winds this strong can
make driving difficult, especially for high profile vehicles. Use
extra caution.

Please report down trees or branches by calling 412-262-1988,
posting to the NWS Pittsburgh Facebook page, or using Twitter
@NWSPITTSBURGH

&&

$$
171 
WWUS71 KPBZ 131338
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
838 AM EST Wed Feb 13 2019

WVZ514-132100-
/O.UPG.KPBZ.WI.Y.0002.000000T0000Z-190213T2100Z/
/O.NEW.KPBZ.HW.W.0001.190213T1338Z-190213T2100Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
838 AM EST Wed Feb 13 2019

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

The National Weather Service in Pittsburgh has issued a High Wind
Warning, which is in effect until 4 PM EST this afternoon. The
Wind Advisory is no longer in effect.

* WINDS...West 25 to 35 mph with gusts up to 65 mph.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

Please report wind damage by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH

&&

$$

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>513-132100-
/O.CON.KPBZ.WI.Y.0002.000000T0000Z-190213T2100Z/
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-
Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-
Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, New Philadelphia, Dover, Carrollton, Malvern, 
East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, 
Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, 
Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, 
Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, 
Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George
838 AM EST Wed Feb 13 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WIND...Southwest 15 to 25 mph with max gusts between 40 and 50 
  mph.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind speeds greater than 30 mph, or
gusts in excess of 45 mph are expected. Winds this strong can
make driving difficult, especially for high profile vehicles. Use
extra caution.

Please report down trees or branches by calling 412-262-1988,
posting to the NWS Pittsburgh Facebook page, or using Twitter
@NWSPITTSBURGH

&&

$$
254 
WWUS71 KPBZ 132047
NPWPBZ

URGENT - WEATHER MESSAGE
National Weather Service Pittsburgh PA
347 PM EST Wed Feb 13 2019

WVZ514-132200-
/O.EXP.KPBZ.HW.W.0001.000000T0000Z-190213T2100Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
347 PM EST Wed Feb 13 2019

...HIGH WIND WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

Wind gusts have subsided somewhat, but a few wind gusts to 45 MPH
will remain possible through sunset.

$$

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029-031-073>076-WVZ001>004-012-021-509>513-132200-
/O.EXP.KPBZ.WI.Y.0002.000000T0000Z-190213T2100Z/
Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-
Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-
Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-
Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio-
Marshall-Wetzel-Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, New Philadelphia, Dover, Carrollton, Malvern, 
East Liverpool, Salem, Columbiana, Coshocton, Cadiz, 
Steubenville, Zanesville, Cambridge, Martins Ferry, 
St. Clairsville, Caldwell, Woodsfield, Sharon, Hermitage, 
Grove City, Oil City, Franklin, Tionesta, New Castle, 
Ellwood City, Butler, Clarion, Punxsutawney, Brookville, 
Aliquippa, Beaver Falls, Ambridge, Monaca, Pittsburgh Metro Area,
Kittanning, Ford City, Indiana, Washington, Canonsburg, 
Waynesburg, Murrysville, Greensburg, New Kensington, Ligonier, 
Donegal, Uniontown, Champion, Ohiopyle, Weirton, Follansbee, 
Wellsburg, Wheeling, Moundsville, New Martinsville, Fairmont, 
Morgantown, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, 
Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George
347 PM EST Wed Feb 13 2019

...WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

Wind gusts have decreased into the 30 to 40 MPH range for the 
most part, but a few peak values of 40 to 45 MPH will remain 
possible through sunset.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Feb 12, 11:15 AM EST, 3 hours 4 minutes earlier.

Area forecast discussion, Feb 12, 11:15 AM EST, 3 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
1115 AM EST Tue Feb 12 2019

.SYNOPSIS...
Precipitation is expected through Wednesday evening as a slow
moving low pressure, and its associated cold front, approach
and cross the region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1115 AM Update: Strong warm air advection continues ahead of the
approaching low pressure system. Surface temperatures have
warmed above freezing in most places with the exception of the
Allegheny Front and Allegheny NF area. As a result, have dropped
the winter weather advisory for all but these places. At the
current rate of warming, temperatures should be above freezing
CWA-wide by the early afternoon.

Otherwise, expect showery activity to continue in the area of
strong warm air ascent ahead of the system. Convective allowing
models show precip will remain on the very light side (outside
of a few stronger convective elements) until the cold front
passes through this evening. With saturated ground and already
close to an inch of rainfall, flooding is possible in the
typically susceptible areas.

Previous Discussion...
Strong warm advection will end the winter hazards as the day
progresses...with Garrett county the last holdout as
temperatures should remain largely at or below freezing until
later in the afternoon when sfc winds begin to veer to the
southwest. Have been undercutting forecast model temperatures
across the county for this timeframe...and the current forecast
is on the "optimistic" side...only lowering guidance by a couple
degrees. Its absolutely possible Garrett remains at or below
freezing all afternoon and into the evening based off latest
HRRR wind fields. Models consistently have trouble with warming
temperatures too soon in these situations...and typically winds
need to fully be southwesterly before warm advection kicks in.
If this becomes the case then the warning will need to be
extended...and totals bumped up to potentially over 0.5 inches.

The Areal Flood Watch was maintained with roughly 1 to 1.5" of
rain already observed along and south of PGH and another 0.5 to
1.0" today. North of PGH amounts decline from south to north,
however, these locations should see an uptick in rain today with
another 1.0 to 1.5" expected.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
Precipitation will change over to snow tonight as the system
exits to the northeast. Snow showers will continue
Wednesday...limited to north and east of PGH by evening...then
end around midnight. Snowfall totals should generally be less
than an inch, except for 1-2 inches north of the Pennsylvania
Turnpike and in the ridges.

Strong winds will develop Wednesday as the pressure gradient
strengthens and the boundary layer deepens to roughly 800mb in
cold advection mixing down stronger winds aloft. Have maintained
a mention in the HWO for now as 3/6hr pressure rises are
marginal and analogs largely support strong...yet sub-advisory
wind gusts. Mean momentum transfer BUFKIT winds are pretty
uniform across the region...around 35kts...except for the ridges
where values were closer to 40kts.

High pressure will bring dry conditions Wednesday night and
Thursday during the day...with temperatures increasing to 15
degrees above normal on average across the region ahead of the
next are of low pressure.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Models diverge a bit at the beginning of the extended forecast,
with the GFS and ECMWF showing different speeds for the track
of a low pressure system moving through. There was still enough
agreement to keep likely pops in the forecast late Thursday
night into Friday, going along with the Superblend. Showers
should linger into Friday night and Saturday, but dry weather
should move in for Saturday night and Sunday. Another system
begins to approach the region late Monday, but should be late
enough in the day to prevent much daytime snow threat.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
Restrictions, including widespread IFR, can be expected for most
of the TAF period as deepening low pres digs toward the Ern
Great Lakes.

Rain is expected for all sites except DUJ and FKL which should
experience primarily fzra before transitioning to rain as
Tuesday progresses. A transition to -RASN/-SN will occur at most
sites Tuesday night as colder air arrives with the front.
Gusty SE wind through today will become WSW as the front
clears.

.Outlook...
Restrictions and strong wind are likely for Wednesday, while
another system will deteriorate conditions for the weekend.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flood Watch through late tonight for MDZ001.
     Winter Storm Warning until 1 PM EST this afternoon for MDZ001.
OH...Flood Watch through late tonight for OHZ039>041-048>050-
     057>059-068-069.
PA...Flood Watch through late tonight for PAZ007>009-013>016-
     020>023-029-031-073>076.
     Winter Weather Advisory until 1 PM EST this afternoon for
     PAZ009-016-023-074-076.
WV...Flood Watch through late tonight for WVZ001>004-012-021-
     509>514.
     Winter Weather Advisory until 1 PM EST this afternoon for
     WVZ514.

&&
Hazardous weather outlook, Feb 12, 11:02 AM EST, 3 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1102 AM EST Tue Feb 12 2019

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013>015-020>022-029-
031-073-075-WVZ001>004-012-021-509>513-131615-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Lawrence-
Butler-Clarion-Beaver-Allegheny-Armstrong-Washington-Greene-
Westmoreland-Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-
1102 AM EST Tue Feb 12 2019

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, west central Pennsylvania,
western Pennsylvania, northern West Virginia and northern panhandle
of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong winds are expected early Wednesday morning and throughout the
day with gusts between 40 and 50 mph. An advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ009-016-023-074-076-WVZ514-131615-
Forest-Jefferson PA-Indiana-Westmoreland Ridges-Fayette Ridges-
Eastern Tucker-
1102 AM EST Tue Feb 12 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northwest Pennsylvania,
southwest Pennsylvania, west central Pennsylvania and northern West
Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong winds are expected early Wednesday morning and throughout the
day with gusts between 40 and 50 mph. An advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-131615-
Garrett-
1102 AM EST Tue Feb 12 2019

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for western Maryland.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong winds are expected early Wednesday morning and throughout the
day with gusts between 40 and 50 mph. An advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Feb 12, 9:14 AM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
914 AM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FREEZING RAIN    BUTLER                  40.86N  79.90W
02/12/2019  E0.00 INCH       BUTLER             PA   911 CALL CENTER

0753 AM     FREEZING RAIN    5 WNW FALLS CREEK       41.18N  78.89W
02/12/2019  E0.04 INCH       JEFFERSON          PA   ASOS

0800 AM     FREEZING RAIN    4 NW OHIOPYLE           39.91N  79.55W
02/12/2019  E0.10 INCH       FAYETTE            PA   TRAINED SPOTTER

0817 AM     FREEZING RAIN    OAKLAND                 39.40N  79.40W
02/12/2019  E0.00 INCH       GARRETT            MD   911 CALL CENTER

0831 AM     FREEZING RAIN    CLARION                 41.21N  79.38W
02/12/2019  M0.10 INCH       CLARION            PA   COCORAHS

0846 AM     FREEZING RAIN    LIGONIER                40.24N  79.24W
02/12/2019  E0.10 INCH       WESTMORELAND       PA   PUBLIC

            TENTH OF INCH OF ICE ON CAR AND ROADS NOT TREATED.

0852 AM     FREEZING RAIN    BRUSH VALLEY            40.54N  79.07W
02/12/2019  M0.10 INCH       INDIANA            PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1901070
EVENT NUMBER PBZ1901071
EVENT NUMBER PBZ1901072
EVENT NUMBER PBZ1901073
EVENT NUMBER PBZ1901074
EVENT NUMBER PBZ1901075
EVENT NUMBER PBZ1901076

JF
Local storm report, Feb 12, 9:41 AM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
941 AM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FREEZING RAIN    BUTLER                  40.86N  79.90W
02/12/2019  E0.03 INCH       BUTLER             PA   SOCIAL MEDIA

            24-HOUR ICE ACCUMULATION.

0902 AM     FREEZING RAIN    1 SW NEALEYS            40.94N  80.10W
02/12/2019  M0.10 INCH       BUTLER             PA   NWS EMPLOYEE

0917 AM     FREEZING RAIN    1 SE COOPERSTOWN        41.49N  79.86W
02/12/2019  E0.10 INCH       VENANGO            PA   SOCIAL MEDIA

0939 AM     FREEZING RAIN    OAKLAND                 39.40N  79.40W
02/12/2019  M0.10 INCH       GARRETT            MD   COCORAHS

&&

EVENT NUMBER PBZ1901077
EVENT NUMBER PBZ1901078
EVENT NUMBER PBZ1901079
EVENT NUMBER PBZ1901080

JD
Local storm report, Feb 12, 10:19 AM EST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1019 AM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FREEZING RAIN    1 SE LAUREL MOUNTAIN    40.20N  79.17W
02/12/2019  E0.25 INCH       WESTMORELAND       PA   TRAINED SPOTTER

            ROADS AWFUL AND ICE ALL OVER TREES AND POWER LINES.

0950 AM     FREEZING RAIN    ELDERTON                40.69N  79.34W
02/12/2019  E0.01 INCH       ARMSTRONG          PA   SOCIAL MEDIA

            SHEET OF ICE ON CAR THAT IS MELTING NOW.

1010 AM     FREEZING RAIN    3 SSW MERRILL           39.56N  79.11W
02/12/2019  M0.25 INCH       GARRETT            MD   SOCIAL MEDIA

            QUARTER OF AN INCH OF ICE AND OVER AN INCH OF SLEET
            NEAR BIG SAVAGE MOUNTAIN.

&&

EVENT NUMBER PBZ1901081
EVENT NUMBER PBZ1901082
EVENT NUMBER PBZ1901083

JF
Local storm report, Feb 12, 10:20 AM EST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1020 AM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     SLEET            3 SSW MERRILL           39.56N  79.11W
02/12/2019  E1.0 INCH        GARRETT            MD   SOCIAL MEDIA

            QUARTER OF AN INCH OF ICE AND OVER AN INCH OF SLEET
            NEAR BIG SAVAGE MOUNTAIN.

&&

EVENT NUMBER PBZ1901084

JF
Local storm report, Feb 12, 11:20 AM EST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1120 AM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FREEZING RAIN    3 E WORTHINGTON         40.84N  79.58W
02/12/2019  E0.10 INCH       ARMSTRONG          PA   BROADCAST MEDIA

            ABOUT ONE TENTH OF ICE ON TREES.

1117 AM     FREEZING RAIN    SWANTON                 39.46N  79.23W
02/12/2019  E0.50 INCH       GARRETT            MD   TRAINED SPOTTER

            HALF INCH OF ICE BROKE LARGE BRANCH OF TREE.

&&

EVENT NUMBER PBZ1901085
EVENT NUMBER PBZ1901086

JF
Local storm report, Feb 12, 12:24 PM EST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1224 PM EST TUE FEB 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FREEZING RAIN    BROOKVILLE              41.16N  79.08W
02/12/2019  E0.10 INCH       JEFFERSON          PA   SOCIAL MEDIA

1158 AM     FREEZING RAIN    FRANKLIN                41.39N  79.84W
02/12/2019  E0.20 INCH       VENANGO            PA   SOCIAL MEDIA

            5MM OF ICE ACCRETION ON BRANCH.

&&

EVENT NUMBER PBZ1901089
EVENT NUMBER PBZ1901090

JF

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 3:34 PM ESTAreal Flood WarningPBZBelmont, Coshocton, Guernsey, Harrison, Monroe, Muskingum and 2 more9 hr

Nearby

Wind Advisories in Pennsylvania, 2019Wind Advisories in Ohio, 2019Wind Advisories in West Virginia, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.